Commentarii Mathematici Helvetici

, Volume 55, Issue 1, pp 445–484

Tangential homotopy equivalences

Authors

  • Ib Madsen
    • Aarhus University
    • University of Notre Dame
  • Laurence R. Taylor
    • Aarhus University
    • University of Notre Dame
  • Bruce Williams
    • Aarhus University
    • University of Notre Dame
Article

DOI: 10.1007/BF02566699

Cite this article as:
Madsen, I., Taylor, L.R. & Williams, B. Commentarii Mathematici Helvetici (1980) 55: 445. doi:10.1007/BF02566699
  • 32 Views
Download to read the full article text

Copyright information

© Birkhäuser Verlag 1980